# SDR SWAA112994

- Difficulty date: April 23, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 61,897 hours, 52,933 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 106183333
- Part serial: 1070
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L1 COCKPIT WINDOW OUTER PANE ARCED AND CRACKED.  REMOVED AND REPLACED WINDOW PER MM.
